MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vv 6 accessory pack balloon on the btt popped.A new kit was opened to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vv 6 accessory pack balloon on the btt popped.A new kit was opened to complete the procedure.Only delay was to open a new kit.There was no patient injury.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, b5, d10, e1, g4, g7, h2, h6, h10.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 11/30/2023.An investigation was conducted on 12/05/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the intact btt body.There was a slit observed on the side of the btt silicone balloon.No other visual defects were observed.A mechanical evaluation was conducted.A 5cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.A leak were observed on the silicone balloon.The btt was unable to be inflated.Based on the returned condition of the device, and the investigation results, the reported failure "material rupture " was confirmed.A ship history was performed to the account, there is no evidence that anything was shipped to the account prior to the aware date.

Brand Name
VASOVIEW EVH ACCSESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key18183177
Report Number2242352-2023-00956
Device Sequence Number15345393
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public00607567700376
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer11/27/2023
01/10/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/12/2023
01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown